Counting rational points on biquadratic hypersurfaces

T.D. Browning, L.Q. Hu, Advances in Mathematics 349 (2019) 920–940.

Download
OA 379.16 KB
Journal Article | Published | English
Department
Abstract
An asymptotic formula is established for the number of rational points of bounded anticanonical height which lie on a certain Zariskiopen subset of an arbitrary smooth biquadratic hypersurface in sufficiently many variables. The proof uses the Hardy–Littlewood circle method.
Publishing Year
Date Published
2019-06-20
Journal Title
Advances in Mathematics
Volume
349
Page
920-940
ISSN
eISSN
IST-REx-ID

Cite this

Browning TD, Hu LQ. Counting rational points on biquadratic hypersurfaces. Advances in Mathematics. 2019;349:920-940. doi:10.1016/j.aim.2019.04.031
Browning, T. D., & Hu, L. Q. (2019). Counting rational points on biquadratic hypersurfaces. Advances in Mathematics, 349, 920–940. https://doi.org/10.1016/j.aim.2019.04.031
Browning, Timothy D, and L.Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics 349 (2019): 920–40. https://doi.org/10.1016/j.aim.2019.04.031.
T. D. Browning and L. Q. Hu, “ Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349, pp. 920–940, 2019.
Browning TD, Hu LQ. 2019. Counting rational points on biquadratic hypersurfaces. Advances in Mathematics. 349, 920–940.
Browning, Timothy D., and L. Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics, vol. 349, Elsevier, 2019, pp. 920–40, doi:10.1016/j.aim.2019.04.031.
Main File(s)
File Name
379.16 KB
Access Level
OA Open Access
Last Uploaded
2019-04-16T09:12:20Z


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1810.08426

Search this title in

Google Scholar